GABA Concern...

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Start Here > Diabetes Forum Lounge

Diabetes Forum Lounge The Diabetes Forum lounge is the more social area of the community. Please feel free to drop in, and discuss anything thatís on your mind. Use this area for off topic discussions, making friends and being social.


Like Tree2Likes
  • 1 Post By foxl
  • 1 Post By MCS

GABA Concern...


Closed Thread
 
Shared Thread Thread Tools
Old 05-23-2013, 23:06   #1
Senior Member
 
Join Date: Apr 2011
Location: United States
Posts: 8,795

Member Type
Type Undiagnosed
Diagnosed in 2010

6333 likes received
12139 likes given
Default GABA Concern...

To any of you who use or have used GABA...I think I need some guidance here...

I ordered GABA from Amazon and it came yesterday, so I took one about 3 pm yesterday and I know it worked because in about 20 min or so, my head felt it was going to burst. Lasted about 30 minutes before finally abating. Other than that I could tell no difference. It was 500 mg by the way. It kinda frightened me since I had a stroke in '07 and never have a headache normally.

Is this a normal response? Maybe MCS can tell me if he knows or someone else who has tried it.




__________________

View Patdart's full Diabetes Forum profile here.
Patdart is offline  
Old 05-23-2013, 23:17   #2
Senior Member
 
Join Date: Dec 2009
Location: Kansas City, MO USA
Posts: 5,911

Member Type
Type 1
Diagnosed in 2009 as Type 1.5

5212 likes received
9205 likes given
Default

Yes it is. I took at bedtime to relax me ... you do adjust to it over time. I did not find it helped me sleep, but considering that it is the end product of the enzyme, GAD-65, it might be worth thinking about!

Patdart likes this.
foxl is offline  
Old 05-24-2013, 00:43   #3
MCS
WHAT, I got D
 
Join Date: Jul 2010
Location: HOTSVILLE USA
Posts: 3,849

Member Type
Type 2
Diagnosed in 1565

3991 likes received
5218 likes given
Default

Thats normal Patdart. What happens to me and I am taking 2- (750mg) tabs 3 times a day right now due to stress, is just how you described it and flush tingly feeling then after it goes away a calm comes over.

This is just an observation and I have no evidence otherwise. My wife takes 4 (750mg) tabs about 30 minutes before bed time and she says she doesn't feel hardly a thing. If I took 4 of them and I have in the past its a real head rush of a thing for me. I think as your body rebuilds its reserve of GABA you don't get quite the same feeling as you do the first time around.

Pat if they are in a pill form maybe try half a dose. They work good for muscle aches and pains. Check you BG levels if they were elevated from stress they will probably come down.

Patdart likes this.
__________________
Control is with Diet modification, exercise, supps.
A1C, Dxed 11, 5.6, 4.8, 4.6
MCS is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Ketosis and Brain Handling of Glutamate, Glutamine and GABA kantim Diabetes Diet and Nutrition 0 05-09-2013 20:57
Gaba MCS Diabetes Forum Lounge 3 03-24-2013 15:07
GABA -- thanks! foxl Diabetes Forum Lounge 13 07-21-2012 16:47
Gaba MCS Diabetes Forum Lounge 5 07-21-2012 16:46
GABA Research Gizmo Diabetes News 7 08-31-2011 18:01

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 17:27.




Powered by vBulletin®
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO
vBulletin Security provided by vBSecurity v2.2.2 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.
User Alert System provided by Advanced User Tagging v3.1.0 (Pro) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.